On the number of solutions of boundary value problems with convex nonlinearities

Research output: Contribution to journalArticle

18 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)389-404
Number of pages16
JournalJournal of Mathematical Analysis and Applications
Volume35
Issue number2
DOIs
StatePublished - 1971
Externally publishedYes

Fingerprint

Number of Solutions
Boundary value problems
Boundary Value Problem
Nonlinearity

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

@article{054e6da572b14e66ac937e6e0642c2f9,
title = "On the number of solutions of boundary value problems with convex nonlinearities",
author = "Laetsch, {Theodore W}",
year = "1971",
doi = "10.1016/0022-247X(71)90226-5",
language = "English (US)",
volume = "35",
pages = "389--404",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - On the number of solutions of boundary value problems with convex nonlinearities

AU - Laetsch, Theodore W

PY - 1971

Y1 - 1971

UR - http://www.scopus.com/inward/record.url?scp=27644549117&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=27644549117&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(71)90226-5

DO - 10.1016/0022-247X(71)90226-5

M3 - Article

AN - SCOPUS:27644549117

VL - 35

SP - 389

EP - 404

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -